# SDR UPS96805667

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5611440
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT MLG ATTACH FITTING RETRACT BRACKET ATTACH LUG, AFT LUG UPPER ATTACH HOLE HAS CORROSION DAMAGE INSIDE HOLE AND FWD LUG SURFACE.  REPAIRED PER UPS EO.
